Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

The stationary measure of the stochastic transport process with reflecting barriers in a semi-Markov environment


Author: A. O. Pogorui
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 74 (2006).
Journal: Theor. Probability and Math. Statist. 74 (2007), 125-132
MSC (2000): Primary 60K15; Secondary 90C40
Published electronically: July 5, 2007
MathSciNet review: 2336783
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The stationary distribution is studied for the process described by stochastic evolution differential equations with reflecting barriers in a semi-Markov environment.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60K15, 90C40

Retrieve articles in all journals with MSC (2000): 60K15, 90C40


Additional Information

A. O. Pogorui
Affiliation: Department of Mathematics, Zhytomyr Pedagogical University, Velyka Berdychevs’ka Street, 40, 10008 Zhytomyr, Ukraine
Email: pogor@zspu.edu.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-07-00702-8
PII: S 0094-9000(07)00702-8
Keywords: Semi-Markov evolution, infinitesimal operator, stationary distribution
Received by editor(s): December 23, 2003
Published electronically: July 5, 2007
Article copyright: © Copyright 2007 American Mathematical Society